Tricomin - massive massive shed very scary please help | HairLossTalk Forums
Dismiss Notice
Send Hellouser to 10th World Congress in Japan! Read More
Dismiss Notice
New : Hair Loss Treatment hits the market. Topical Spironolactone 5% for Men and Women: Read More...
Dismiss Notice
RepliCel: How Follicles are Revitalizing Hair Growth, and more... Read More

Tricomin - massive massive shed very scary please help

Discussion in 'Growth Stimulants - Rogaine, Minoxidil, Tricomin,' started by randomtask, Jan 17, 2011.

  1. randomtask

    randomtask New Member

    Joined:
    Jun 16, 2010
    Messages:
    13
    Likes Received:
    0
    Dislikes Received:
    0
    I am in my mid twenties and have been thinning very slowly since about 20.

    I wanted to start with something mild so I started with Tricomin as I heard its comparable to 2% minoxidil.

    I have been using it about 5 weeks, once a day but have missed some days.

    My hair has got so much worse it's devestating. In the last 2 weeks I have seen a massive massive shed. Before my scalp was only slightly visible but now you can see the whole damn thing.

    What do I do? Stop now and pray for regrowth? Add minoxidil? Keep going for 6 months?

    PLEASE HELP
     

Share This Page